# SDR 95ZZZW773

- Difficulty date: May 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 5755 · Spoilers
- Part: Te Panel
- Part number: 65B0225041
- Condition: Torn
- Location: Nr 9 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B-CHECK INSPECTION, RIGHT WING NR 9 SPOILER HAS A 6 INCH BY 5 INCH TEAR IN TRAILING EDGE 20 INCHES FROM INBOARD EDGE.  REPAIRED IAW BOEING SRM 51-10-06 AND 57-50-05.  TOTAL CYCLES 18,040.
